The story starts with the weight I gained from psychiatric drugs - 80 pounds total, and I'm now still 50 pounds overweight (I started out 10 pounds underweight). Thanks in part to this, I now have type 2 diabetes.
Next, yesterday's diet. I just didn't want solid food. I didn't want good food. I wanted Frappucino, and just three of those during the day, then had a chocolate sundae in the early evening, followed by another Frappucino. I told myself it would be interesting, possibly useful, to see what my blood sugar was in the morning.
At 11:30 pm, I got out my night time pills, commending to a friend online that there were going to be 58 of them, or at least it felt that way. When I counted them, though, there were just 10. "Oh, that's not so bad," I thought.
Half an hour later I was extremely nauseated and reeling. My balance was so bad I decided I'd better not even go downstairs to turn off the kitchen light. I fell into bed...
And had a hard time getting to sleep. The nausea passed once I was down, but instead of dropping off within 10 or 15 minutes as usual, I lay there, turning from one side to the other, wondering what the problem was. My sleep was restless and I woke up 6-8 times, the last few only about 15 minutes apart, finally getting up at 8:00 this morning feeling almost entirely unrested.
When I got to my desk, I found the reason: there was my bottle of trazodone, sitting in front of the computer monitor. I'd taken it out, gotten distracted, and never actually put the pills into the tray where I gather them. No wonder it seemed like 10 pills wasn't all that much - it should have been 12. And unfortunately, those two forgotten pills are ones that make a world of difference to how I sleep.
Undoubtedly the reason for the nausea and dizziness at bedtime was putting pills into a too-empty stomach - and maybe my blood sugar was crazy, too. Undoubtedly the reason I was so restless overnight was forgetting the trazodone. Now here I am, hollow-eyed. I'll probably have to cancel an appointment this afternoon because I'll be too sleepy to drive for 30 minutes each way.
I wonder, too, if one of the reasons I messed up with trazodone is that I was brain-foggy from low blood sugar.
I suppose we've all messed up our meds sometimes. Tell me in a comment what happened to you when you did.
Oh, and my blood sugar this morning? I'll never know. My meter's battery turned out to be dead.